# SDR SWAA2021081896772

- Difficulty date: July 21, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 260 Lbl5.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; LBL 5.5 ; / [01] REMOVED CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; LBL 5.5. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 3' X 0.7'. DAMAGED PART HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.; [02] VERIFIED REMOVED CORROSION ON TOP SURFACE OF AFT CHORD AT BS 260.7; WL 207; LBL 5.5. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 3' X 0.7'. DAMAGED PART HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.; [06] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [07] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [10] VERIFIED- REFER TO FAULT TTG8Q005VPY9 WHERE EA 21-153-02134 WAS ADDED AS A SUBTASK; [11] ADDED MEASUREMENT TABLE; [12] UPDATED MEASUREMENT TABLE; [13] WORK SCOPE IS COMPLETE
